# SDR CA130626009

- Difficulty date: June 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT502B
- Aircraft time: 969 hours
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: E1SRVAC
- Condition: Stuck
- Location: Fuel Sys
- Part time: 970 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE MICROSWITCH SIDE OF THE FUEL FILTER/FUEL PRESSURE WARNING SYS ASSEMBLY IS STUCK IN THE CLOSED POSITION, CAUSING A FALSE FUEL PRESSURE WARNING INDICATION.
